Journal of the Mathematical Society of Japan

Curvature pinching for totally real submanifolds of a complex projective space

Yoshio MATSUYAMA

Full-text: Open access

Abstract

Montiej Ros and Urbano [M3] showed a complete characterization of compact totally real minimal submanifold M of CPn(c) with Ricci curvature S of M satisfying S3(n-2)c/16. The purpose of this paper is to answer Ogiue's conjecture which the above result remains true under the weaker condition of the scalar curvature p of M satisfying p3n(n-2)c/16.

Article information

Source
J. Math. Soc. Japan, Volume 52, Number 1 (2000), 51-64.

Dates
First available in Project Euclid: 10 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1213107655

Digital Object Identifier
doi:10.2969/jmsj/05210051

Mathematical Reviews number (MathSciNet)
MR1727200

Zentralblatt MATH identifier
0961.53033

Subjects
Primary: 53C40: Global submanifolds [See also 53B25]
Secondary: 53B25: Local submanifolds [See also 53C40]

Keywords
Complex projective space totally real submanifold minimal submanifold parallel second fundamental submanifold

Citation

MATSUYAMA, Yoshio. Curvature pinching for totally real submanifolds of a complex projective space. J. Math. Soc. Japan 52 (2000), no. 1, 51--64. doi:10.2969/jmsj/05210051. https://projecteuclid.org/euclid.jmsj/1213107655


Export citation